<< Previous Issue Communications of the Korean Mathematical Society (Vol. 12, No. 4) Next Issue >>
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 829—1073
A Note on Betti Numbers and Resolutions
Sangki Choi
MSC numbers : 13D25, 18G10, 18G40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 829—839
A Note on Covertible $\{0, 1\}$ Matrices
Si-Ju Kim, Taeg-Young Choi
MSC numbers : 53C25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 841—849
$F$-Rationality of a Pure Subring of an $F$-Rational Ring
Myung In Moon
MSC numbers : 13A35
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 851—854
The Units and Idempotents in the Group Ring of a Finite Cyclic Group
Won-Sun Park
MSC numbers : 20C05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 855—864
Direct Projective Modules with the Summand Sum Property
Chang Woo Han, Su Jeong Choi
MSC numbers : 16D20, 16D40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 865—868
Elliptic Systems Involving Competing Interactions With Nonlinear Diffusions II
In Kyung Ahn
MSC numbers : 35J60
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 869—880
A Generalization of Silvia Class of Functions
Suk Young Lee, Myung Sun Oh
MSC numbers : Primary 30C32
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 881—893
Julia Operators and Linear Systems
Mee Hyea Yang
MSC numbers : 47B37
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 895—904
A Six-Point Characterization of Hilbert Spaces
Jinsik Mok
MSC numbers : 46C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 905—909
On the Spectral Properties of Multipliers
Jong-Kwang Yoo
MSC numbers : Primary 47A11, Secondary 47B40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 911—920
Multiplicity Result for Semilinear Parabolic Equations
Wan Se Kim
MSC numbers : 35K20, 35K55
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 921—933
A Non-Standard Class of Sobolev Orthogonal Polynomials
S. S. Han, I. H. Jung, K. H. Kwon, J. K. Lee
MSC numbers : 33C45
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 935—950
The Rings of Invariants of Finite Abelian Subgroups of $GL(2, C)$ of Order $\leq 18$
J. H. Keum, N. S. Choi
MSC numbers : 13P10, 13A50, 14J17
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 951—973
Conformal Transformations of Difference Tensors of Finsler Space With An $(\alpha, \beta)$-Metric
Yong-Duk Lee
MSC numbers : 53B40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 975—984
Integral Formulas for Strips
Yong Il Kim
MSC numbers : 53C65, 52A10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 985—998
Conformally Flat cosymplectic Manifolds
Byung Hak Kim, In-Bae Kim
MSC numbers : 53A30, 53B20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 999—1006
A Rigidity Theorem for Real Hypersurfaces in a Complex Projective Space
Seong Baek Lee, In-Bae Kim, Nam-Gil Kim, Seong Soo Ahn
MSC numbers : Primary 53C40; Secondary 53C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1007—1013
Elliptic differential operators and the theory of characteristic classes. (Korean)
Kim Hong Chong
MSC numbers : 53C05, 57R25, 58G03, 55R40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1015—1021
On Irreducible 3-Manifolds
Jaeik Lee
MSC numbers : 57M50
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1023—1032
On The Functional Central Limit Theorem for a Class of Nonlinear Autoregressive processes
Chanho Lee
MSC numbers : Primary 60G10, 60J05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1033—1038
Remarks on Volterra Equations in Banach Spaces
Mihi Kim
MSC numbers : 45D05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1039—1064
A Short Proof of Bailey's Formula
Arjun K. Rathie, Junesang Choi
MSC numbers : primary 33C20, secondary 33C10, 33C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1065—1067
A Characterization of Supersolvable Signed Graphs
Young-Jin Yoon
MSC numbers : 05C75
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1069—1073

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd